Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Collocation methods for general volterra functional integral equations with vanishing delays

Language

English

Abstract

We analyze the existence, uniqueness, and regularity properties of solutions for general Volterra functional integral equations with the delay function θ(t) vanishing at the initial point of the given interval [0, T] (with θ(t) = qt, 0 > q > 1, representing an important special case). The focus of the paper is then on the the attainable order of convergence, and the question of possible superconvergence, for collocation solutions in certain piecewise polynomial spaces. Numerical experiments complement the theoretical convergence results. © 2011 Society for Industrial and Applied Mathematics.

Keywords

Collocation solutions, Existence and regularity of solutions, Optimal order of convergence, Pantograph-type delays, Vanishing delays, Volterra functional integral equations

Publication Date

2011

Source Publication Title

SIAM Journal on Scientific Computing

Volume

33

Issue

6

Start Page

3303

End Page

3332

Publisher

Society for Industrial and Applied Mathematics

DOI

10.1137/100818595

Link to Publisher's Edition

http://dx.doi.org/10.1137/100818595

ISSN (print)

10648275

ISSN (electronic)

10957197

This document is currently not available here.

Share

COinS